# SDR 99FDEA00488

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46605
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Terminal
- Condition: Failed
- Location: Press Controller
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WOULD NOT PRESSURIZE.  ALL DOORS CLOSED.  REPAIRED TERMINAL END IAW SMP.  IND LIGHT WORKS NORM, SYS CK NORM.
